Alert archive / Illinois / Flash Flood Watches in 2020

Flash Flood Watch 2, NWS Lincoln, IL

March 19, 20207 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Mar 19, 2020, 3:47 AM CDT for 7 counties in Illinois. It took effect at Mar 19, 2020, 7:00 AM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2020, 3:47 AM CDT (08:47 UTC)
In effect from
Mar 19, 2020, 7:00 AM CDT
Expired
Mar 21, 2020, 1:14 AM CDT
In force
42 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Clay County, IL, Crawford County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL, Sangamon County, IL

The radar

The Evansville,IN radar (KVWX), 99 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

183 
WGUS63 KILX 190847
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lincoln IL
347 AM CDT Thu Mar 19 2020

ILZ066>068-071>073-191700-
/O.NEW.KILX.FF.A.0002.200319T1200Z-200320T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
347 AM CDT Thu Mar 19 2020

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
LATE TONIGHT...

The National Weather Service in Lincoln has issued a

* Flash Flood Watch for a portion of southeast Illinois, 
  including the following areas, Clay, Crawford, Effingham, 
  Jasper, Lawrence, and Richland. 

* From 7 AM CDT this morning through late tonight

* Multiple rounds of heavy rainfall will occur across southeast
  Illinois through this evening. This will occur over areas where
  the ground is already saturated and some creeks and streams are
  already swollen. Therefore, flash flooding is possible where
  storms with heavier rainfall occurs. 

* Heavy rainfall will also result in flooding of low lying or poor
  drainage areas. Significant rises on larger streams and rivers 
  will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Auten
7 follow-up statements
626 
WGUS63 KILX 191706
FFAILX

Flood Watch
National Weather Service Lincoln IL
1206 PM CDT Thu Mar 19 2020

...Additional Rainfall Continues...

ILZ066>068-071>073-200900-
/O.CON.KILX.FF.A.0002.000000T0000Z-200320T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
1206 PM CDT Thu Mar 19 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* A portion of southeast Illinois, including the following 
  areas, Clay, Crawford, Effingham, Jasper, Lawrence, and 
  Richland. 

* Through late tonight.

* Multiple rounds of heavy rainfall will occur across southeast 
  Illinois through this evening. This will occur over areas 
  where the ground is already saturated and some creeks and 
  streams are already swollen. Therefore, flash flooding is 
  possible where storms with heavier rainfall occurs. 

* Heavy rainfall will also result in flooding of low lying or 
  poor drainage areas. Significant rises on larger streams and 
  rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
609 
WGUS63 KILX 191823
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lincoln IL
123 PM CDT Thu Mar 19 2020

ILZ051-200300-
/O.EXB.KILX.FF.A.0002.000000T0000Z-200321T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sangamon-
Including the city of Springfield
123 PM CDT Thu Mar 19 2020

...FLASH FLOOD WATCH FOR SUGAR CREEK BELOW SPAULDING DAM IN 
EFFECT THROUGH FRIDAY EVENING...

The National Weather Service in Lincoln has expanded the

* Flash Flood Watch to include a portion of central Illinois,
  including the following area, Sugar Creek below Spaulding Dam in
  Sangamon County.

* Through Friday evening.

* Due to recent heavy rain, the dam operator reported that water 
  is being released from Spaulding Dam at Lake Springfield. 
  Because of this, there is substantial flow of water in Sugar 
  Creek downstream of Spaulding Dam. 

* If you live in the low lying areas below Spaulding Dam on Sugar
  Creek, keep abreast of the situation and stay alert to changing
  conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ILZ066>068-071>073-200300-
/O.CON.KILX.FF.A.0002.000000T0000Z-200320T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
123 PM CDT Thu Mar 19 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* A portion of southeast Illinois, including the following
  counties, Clay, Crawford, Effingham, Jasper, Lawrence, and 
  Richland. 

* Through late tonight.

* Multiple rounds of heavy rainfall will occur across southeast 
  Illinois through this evening. This will occur over areas 
  where the ground is already saturated, and some creeks and 
  streams are already swollen. Therefore, flash flooding is 
  possible where storms with heavier rainfall occurs. 

* Heavy rainfall will also result in flooding of low lying or 
  poor drainage areas. Significant rises on larger streams and 
  rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Geelhart
172 
WGUS63 KILX 200209
FFAILX

Flood Watch
National Weather Service Lincoln IL
909 PM CDT Thu Mar 19 2020

ILZ066>068-071>073-200900-
/O.CON.KILX.FF.A.0002.000000T0000Z-200320T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
909 PM CDT Thu Mar 19 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY...

The Flash Flood Watch continues for

* Clay, Crawford, Effingham, Jasper, Lawrence, and Richland
  counties. 

* Until 4 AM CDT Friday

* Additional heavy rainfall will occur across southeast Illinois
  through this evening. This rainfall on top of already saturated
  soil could potentially lead to flash flooding of many low lying
  or poor drainage areas. Significant rises on larger streams and
  rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

ILZ051-200900-
/O.CON.KILX.FF.A.0002.000000T0000Z-200321T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sangamon-
Including the city of Springfield
909 PM CDT Thu Mar 19 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING...

The Flash Flood Watch continues for

* A portion of central Illinois, including the following area, 
  Sangamon. 

* Through Friday evening

* Due to recent heavy rainfall, the dam operator reported that 
  water is being released from Spaulding Dam at Lake Springfield. 
  Because of this, there is substantial flow of water in Sugar 
  Creek downstream of Spaulding Dam. 

* If you live in the low lying areas below Spaulding Dam on 
  Sugar Creek, keep abreast of the situation and stay alert to 
  changing conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Barnes
216 
WGUS63 KILX 200848
FFAILX

Flood Watch
National Weather Service Lincoln IL
348 AM CDT Fri Mar 20 2020

ILZ066>068-071>073-201000-
/O.EXP.KILX.FF.A.0002.000000T0000Z-200320T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
348 AM CDT Fri Mar 20 2020

...FLASH FLOOD WATCH WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING...

The threat for additional heavy rainfall has come to an end:
therefore, the Flash Flood Watch for a portion of southeast
Illinois will expire at 4 AM CDT early this morning.

$$

ILZ051-202100-
/O.CON.KILX.FF.A.0002.000000T0000Z-200321T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sangamon-
Including the city of Springfield
348 AM CDT Fri Mar 20 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* A portion of central Illinois, including the following area, 
  Sangamon. 

* Through this evening

* Due to recent heavy rainfall, the dam operator reported that 
  water is being released from Spaulding Dam at Lake 
  Springfield. Because of this, there is substantial flow of 
  water in Sugar Creek downstream of Spaulding Dam. 

* If you live in the low lying areas below Spaulding Dam on 
  Sugar Creek, keep abreast of the situation and stay alert to 
  changing conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
783 
WGUS63 KILX 202017
FFAILX

Flood Watch
National Weather Service Lincoln IL
317 PM CDT Fri Mar 20 2020

ILZ051-210000-
/O.CON.KILX.FF.A.0002.000000T0000Z-200321T0000Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sangamon-
317 PM CDT Fri Mar 20 2020

...FLASH FLOOD WATCH FOR SUGAR CREEK BELOW SPAULDING DAM IN
SANGAMON COUNTY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

The Flash Flood Watch continues for

* Sugar Creek below Spaulding Dam in Sangamon County.

* Until 7 PM CDT this evening

* Due to recent heavy rainfall, the dam operator reported that
  water is being released from Spaulding Dam at Lake Springfield.
  Dam operators reported a reduced flow at 3PM Friday afternoon.
  However with saturated soils surrounding the river, some minor
  ponding of water will be possible.

* If you live in the low lying areas below Spaulding Dam on 
  Sugar Creek, keep abreast of the situation and stay alert to 
  changing conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
678 
WGUS63 KILX 202143
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lincoln IL
443 PM CDT Fri Mar 20 2020

ILZ051-210945-
/O.EXT.KILX.FF.A.0002.000000T0000Z-200323T0000Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sangamon-
443 PM CDT Fri Mar 20 2020

...FLASH FLOOD WATCH FOR SUGAR CREEK BELOW SPAULDING DAM IN
SANGAMON COUNTY NOW IN EFFECT THROUGH SUNDAY EVENING...

The Flash Flood Watch is now in effect for

* Sugar Creek below Spaulding Dam in Sangamon County.

* Through Sunday evening

* Due to recent heavy rainfall, the dam operator reported that 
  water is being released from Spaulding Dam at Lake 
  Springfield. 

* If you live in the low lying areas below Spaulding Dam on 
  Sugar Creek, keep abreast of the situation and stay alert to 
  changing conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
677 
WGUS63 KILX 210614
FFAILX

Flood Watch
National Weather Service Lincoln IL
114 AM CDT Sat Mar 21 2020

ILZ051-210715-
/O.CAN.KILX.FF.A.0002.000000T0000Z-200323T0000Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sangamon-
114 AM CDT Sat Mar 21 2020

...FLASH FLOOD WATCH FOR SUGAR CREEK BELOW SPAULDING DAM IN
SANGAMON COUNTY IS CANCELLED...

The dam operator reported that water levels have dropped so the
amount of water being released from Spaulding Dam at Lake
Springfield has been reduced. Therefore, the Flash Flood Watch
has been cancelled.

$$

Shimon

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Mar 19, 3:33 AM CDT, 14 minutes earlier.

Area forecast discussion, Mar 19, 3:33 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
333 AM CDT Thu Mar 19 2020

.SYNOPSIS...
Issued at 333 AM CDT Thu Mar 19 2020

The first round of showers and thunderstorms will move across the
area this morning through early afternoon. Additional showers and
storms will develop ahead of an advancing cold front this evening
and also move across the area. Some of these storms could be
severe with damaging winds and hail, with a few tornadoes possible
in southeast Illinois this evening. Locally heavy rainfall is also
possible this evening.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 333 AM CDT Thu Mar 19 2020

Two round of showers and storms are expected today. The first
round will be associated with the warm front as it lifts north
across the area. Heavy rainfall is possible as this occurs and
there could be some training of cells. Later this afternoon, the
precip will diminish over the area, but the second round of
showers and storms is then expected to develop ahead of an
advancing cold front and move across the eastern and southeast
parts of the CWA during the evening hours. Both round of storms
could have some severe weather with hail and wind, but the biggest
concern is this evening. After the front advances north this
morning, an increase in sfc dewpoints is expected as winds
increase out of the south-southwest. Dewpoints are expected to
reach into the lower 60s across most of the area and if any
sunshine can occur in the late afternoon, there should be an
increase in instability. The wind shear across the area should
also increase during the evening so expecting sufficient dynamics
for severe storms to develop and move across parts of central and
southeast Illinois. With the moderate instability, expecting
rotating storms, so damaging winds and tornadoes will be possible.
The only limiting factor will be the instability...if we lack
that, storms may not be quite as severe this evening. The cold
front will also move through during the night so most of the
precip will be done by midnight. Some of the storms could be
training across southeast Illinois, and given the possible heavy
rainfall during the morning hours over the same location,
localized flash flooding could occur in southeast Illinois during
the evening hours. Therefore a Flash Flood Watch will be issued
for today through this evening for southeast Illinois.

Once warm front moves through, expecting very warm temps with some
70s possible in the southwest and southeast parts of the CWA.
However, colder air will begin to move into the area after
midnight after the cold front moves through.

&&

.LONG TERM...(Friday through Wednesday)
ISSUED AT 333 AM CDT Thu Mar 19 2020

Behind this cold front, much colder air will move into the area
and continue for the rest of the week and into the weekend. Temps
finally get back to normal on Monday and then begin to warm
through the middle of next week. A short wave is forecast to move
through the area Sunday afternoon and night and with colder temps,
precip could be mix of rain and snow at times. Additional waves
will move through the area Mon through Wed and with temps trending
warm, all precip will be liquid rain. Models have some differences
so a blend of all will be used for now.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1141 PM CDT Wed Mar 18 2020

IFR/LIFR ceilings are in place across portions of central Illinois
late this evening along with some fog, dense in a few spots. It
does appear the best corridor for fog development will be from PIA
to BMI to CMI with lesser concern further south at DEC/SPI. A
warm front will advance across the region on Thursday. Winds will
veer to the southeast and increase ahead of the front Thursday
morning, but IFR conditions will persist. Showers and a few
thunderstorms will also arrive around midday with some scattered
showers persisting through the afternoon. As winds veer to the
south and eventually southwest behind the warm front, expect some
improvement in ceilings to MVFR along with better visibility. A
cold front will arrive beyond the current TAF valid time, and
bring another chance for showers and thunderstorms.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 7 AM CDT this morning through late
tonight for ILZ066>068-071>073.

&&

SYNOPSIS...Auten
SHORT TERM...Auten
LONG TERM...Auten
AVIATION...Deubelbeiss
Hazardous weather outlook, Mar 18, 3:08 PM CDT, 12 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
308 PM CDT Wed Mar 18 2020

ILZ027>031-037-038-042-043-048-051-191100-
De Witt-Knox-Logan-Marshall-McLean-Menard-Peoria-Sangamon-Stark-
Tazewell-Woodford-
308 PM CDT Wed Mar 18 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible late tonight. These are not
expected to be severe.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Two periods of thunderstorms are expected on Thursday. The first
will be in the morning, with the potential for some hail. The main
period for severe weather potential will be in the late afternoon
into the evening. Damaging wind gusts and large hail are the
primary threats, though an isolated tornado is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
activation may be needed on Thursday, mainly between 4 pm and
midnight.

ILZ036-040-041-047-049-050-191100-
Cass-Fulton-Mason-Morgan-Schuyler-Scott-
308 PM CDT Wed Mar 18 2020

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible late tonight. These are not
expected to be severe.

Minor flooding will continue on the Illinois River near Havana and
Beardstown.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Two periods of thunderstorms are expected on Thursday. The first
will be in the morning, with the potential for some hail. The main
period for severe weather potential will be in the late afternoon
into the evening. Damaging wind gusts and large hail are the
primary threats, though an isolated tornado is also possible.

Illinois River levels will continue to rise the next several days,
though flooding is expected to remain from Beardstown to Havana
through the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
activation may be needed on Thursday, mainly between 4 pm and
midnight.

ILZ044>046-052>057-061-191100-
Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt-
Shelby-Vermilion-
308 PM CDT Wed Mar 18 2020

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible late tonight. These are not
expected to be severe.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Two periods of thunderstorms are expected on Thursday. The first
will be in the morning, with the potential for some hail. The main
period for severe weather potential will be in the late afternoon
into the evening. There is an enhanced risk of severe weather
during this period. Damaging wind gusts and large hail are the
primary threats. Tornadoes are also possible, especially near and
south of I-70.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
activation is likely on Thursday, with the best chances between 4
pm and midnight.

ILZ062-063-066>068-071>073-191100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
308 PM CDT Wed Mar 18 2020

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms are possible late tonight. These are not
expected to be severe.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Two periods of thunderstorms are expected on Thursday. The first
will be in the morning, with the potential for some hail. The main
period for severe weather potential will be in the late afternoon
into the evening. There is an enhanced risk of severe weather
during this period. Damaging wind gusts and large hail are the
primary threats, though tornadoes are also possible.

Minor flooding is expected to develop along area rivers late this
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
activation is likely on Thursday, with the best chances between 4
pm and midnight.

Geelhart

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 9:48 AM CDTRiver Flood WarningILXPiatt4 days
Mar 19, 10:11 AM CDTRiver Flood WarningILXLawrence7 days

Nearby

Flash Flood Watches in Illinois, 2020Every flash flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.